# SDR CALA2025070706257

- Difficulty date: July 1, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOASTAL BETWEEN STA 328 TO STA 344 LBL 44 HAS CORROSION.   REMOVED CORROSION, FOUND OUT OF LIMITS, LOCATED AND DRILLED NEW INTERCOSTAL STA328 TO STA344 LBL 45.5, IAW SRM 51-40-02-0G-0 , 53-10-51-1A-1 AND THIS IS BEING INSTALLED ON WORK CARD 9987995.
